on Prozac brand for 3 weeks with wellbutrin 150 mg-depression and anxiety increased with 300mg pill of wellbutrin xl for 9 days-now back to 150mg but bad anxiety continues
Having bad anxiety with wellbutrin xl and prozac together?
- 27 Jun 2010 by firstname.lastname@example.org
- 2 Jul 2010
- prozac, wellbutrin xl, depression, anxiety
Added 27 Jun 2010:
6 weeks ago I stopped cymbalta cold turkey per dr orders or ok, went into severe drug withdrawal, told to start prozac with the wellbutrin xl I had been on with cymbalta-did nothing-3 weeks of withdrawal, then kept on wellbutrin and prozac-when wellbutrin was increased to 300 tab a day with 20-40 prozac-very bad crying i could not stop and anxiety, nausea, terrible time with that-now I still have anxiety really bad and trying to start every other day with wellbutrin xl to see if it helps-been on brand Prozac for 3 weeks now-I do not know which is really giving me the severe anxiety and at times worse depression whic all i can do is cry and feel very desperate--anyone??????
I am 41 male , bipolar, OCD, very strong anzxiety attacks, paranoia, insomia..etc
Contact your doctor asap... OK
Future advise princess:
(If this happens again)
First of do not get desperate ok, that will only make you feel worse.
Before I got on the right meds "combo"
I tried so many that some worked for a while and some did not.
You have to give the meds some time for them to kick in every organism has a different reaction to the drug, for me it might take longer or less... it all depends, also if you have high tolerance levels to the chemicals compounds of the drugs.
I know how u r feeling... been there ..but desperation wont get you anywhere.
I wish you the best get that anxiety issue solved I hate it so much
I agree, let your doctor know immediately or asap that you are having this much anxiety. There are a ton of anti depressants and even though they are supposed to work about the same, they seem to make people feel differently, even people with the same family. Personally, I suspect it is the Wellbutrin that is causing this, but I am NOT a doctor or nurse, it made me manic and it almost sounds like you may be experiencing that. You seem to have given it a fair shake ( the correct amount of time) but the doctor does need to know that you feel this bad. You can always talk to a pharmacist if you think you have an emergency and they may help guide you as to whether you may need to go to the ER or if it can wait until you can see or talk to the doctor. Pharmacists know alot more about medications that the doctors do. If you can see a psychologist or psychiatrist who specializes in depression and anxiety, they usually are as knowledgeable about the differences in these medications and may be able to get you back to normal faster. Hope you get relief soon.
Please talk to your Dr now or call the ER nurse on call and discuss this with her. I have been on 450mg wellbutrin and 80mg prozac for many years with none of these reactions you are describing. I realize we are all different but you may have something else going on that is affecting these meds. Good Luck
Dr sounds good but , anxiety is a huge detox symptom so i would be checking if you have other detox symptoms, clamy hands, upset belly, hot ,cold flushes, change in eye size, tremors, aches pains ect ect, these symptums in them selves provoke anxiety if you havent detoxed before. Doc can check this and if its the meds he or she can adjust this whiler checking blood presure and other detox symptums. Ive been in horrible places similar to you and i no its so cruel, i wont pretend to no how hard this is for you but i hope your suffering gets better.After you seee your doc write down some things, to get them out your head and write up a plan you can feel confident with, I will be doing the same today , hope i was helpfull, things will get better:) cheers richard
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2010 • 3 answers
Posted 20 Feb 2013 • 4 answers
Posted 2 May 2015 • 1 answer
Posted 3 Aug 2016 • 4 answers
What medicine would be best with Wellbutrin and Prozac? (I am taking Wellbutrin and Prozac already).
Posted 20 Jan 2018 • 0 answers